# SDR CA131219021

- Difficulty date: December 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 693 hours
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 306661
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 693 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHERE THE GAP COVER, PN: 30314-1, AT802 IPC, EMPENNAGE GROUP, FIGURE 4, ITEM 17. ATTACHES TO THE RT HORIZONTAL STABILIZER, CRACKS ARE PROPAGATING FROM ATTACH SCREW HOLES IN THE WING SKIN, AT THE 5TH, 6TH, AND 7TH HOLE FROM THE AFT, BOTTOM SIDE.
